# SDR UPS03840733

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  L2 DOOR JAMB UPPER AFT CORNER CRACKED 1 EA MARKED FOUND WITH NDT.  FAB AND INSTALLED -11, -13 DOUBLERS AND -23 FILLER IAW DC8 SRM 53-2- 0 FIG 18.  ALSO, INSTALLED INTERCOSTAL TO SKIN ATTACH ANGLE WEB AND 2 END FITTINGS AT APPROX L10L-L11L FS 1640 LT.
